# SDR C2XA00IA301

- Difficulty date: September 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3865 - DURING CLIMB, THE CREW REPORTED SMOKE IN THE COCKPIT.  THE CREW PERFORMED AN AIR RETURN AND LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE NR 1 AIRCONDITIONING PACK ON MEL 21-51-00, CAT C CONTROL NR 001233.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE NR 2 AIRCONDITIONING PACK.  NO SMOKE OR OTHER DISCREPANCIES WERE NOTED.  THE AIR CONDITIONING PACK WAS REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
